Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having hair fall and dandruff, using tugain 2% solution, having wound scalp. How to stop hair fall?

I am 22 years old girl and now i am studying. my hair is falling since last 3 years and also i suffered by dandruff also. 10 before this month i consult doctor for taking treatment. He gave me tugain 2% solution and Kz lotion as a shampoo. But unfortunaterly i used Kz lotion instead of shampoo and vice versa. It results heavy wound on my head and one of my scalp layer was come out. Then i immediately consult my doctor and he gave some tablets and now i am ok. But my hair falling is taken continously. The doctor told me to use tugain solution and kz solution in a coorect way, i have doubt if there is any problem with that or is there any way to stop my hair fall ?
Asked On : Tue, 22 May 2012
Answers:  1 Views:  689
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI...dear gayu..,
Thanks for choosing HCM..,
KZ lotion is Ketocanazole ..,
it is antifungal..,it won't give any problem..,
on scalp..,Medically use once in 3 days....
Apply morning times and keep 20 mts on scalp.,
Tugain 2% lotion on scalp for long time will give irritation..,
So I hope it could be the cause ..,
It can apply night times ...,
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor